IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Linearly Polarized Magnetoelectric Dipole With Wide H-Plane Beamwidth

Author(s): Yujian Li ; Kwai-Man Luk
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2014
Volume: 62
Page Count: 7
Page(s): 1,830 - 1,836
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2013.2297163
Regular:

A linearly polarized magnetoelectric (ME) dipole with wide beamwidth in the H-plane is proposed and studied. A fabricated prototype shows that stable wide beamwidth of 120 ° in the... View More

Advertisement